Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 48, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 9, 2016, 2:43 PM CST for 4 counties in Texas. It took effect at Mar 11, 2016, 3:13 AM CST. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 2:43 PM CST (20:43 UTC)
- In effect from
- Mar 11, 2016, 3:13 AM CST
- Expired
- Mar 11, 2016, 3:48 PM CST
- In force
- 13 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Jasper County, TX, Polk County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 138 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River at Rockland (ROKT2). The gauge peaked at 26.03 ft at Mar 12, 2016, 3:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
434 WGUS44 KSHV 092043 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 243 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-241-373-457-102043- /O.NEW.KSHV.FL.W.0048.160311T1730Z-000000T0000Z/ /ROKT2.1.ER.160311T1730Z.160313T0000Z.000000T0000Z.NO/ 243 PM CST WED MAR 9 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Neches River At Rockland, Texas. * from Friday morning until further notice...or until the warning is cancelled. * At 200 PM Wednesday The stage was 9.6 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by late Friday morning and continue to rise to near 29.0 feet by early Sunday morning. * Impact...Flooding to affect the subdivisions on the Neches River near and below to its confluence with the Angelina River to downstream above Steinhagen Reservoir. Secure homes for high water with travel to become difficult on access roadways. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
6 follow-up statements
497 WGUS84 KSHV 100010 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 610 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-110010- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160313T1700Z.000000T0000Z.NO/ 610 PM CST WED MAR 9 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 530 PM Wednesday the stage was 13.2 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 19.2 feet by Sunday early afternoon then begin falling. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-110009- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.2.ER.160309T2344Z.160311T0600Z.000000T0000Z.NO/ 610 PM CST WED MAR 9 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 600 AM Wednesday The stage was 11.5 feet. * Moderate flooding is forecast. * Flood stage is 16 feet. * Forecast...Rise above flood stage by this Wednesday evening continue to rise to near 19.6 feet by early Friday morning. * Impact...at 20.0 feet...Lowland flooding of the heavily wooded floodplain will continue for the next several days. Expect flooding very similar to that earlier of this year during January 2016. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-110009- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T0457Z.160312T0000Z.000000T0000Z.NO/ 610 PM CST WED MAR 9 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 515 PM Wednesday The stage was 8.7 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Rise above flood stage by late this Wednesday evening and continue to rise to near 15.3 feet by early Saturday morning. * Impact...Expect flooding very similar to that earlier of this year during January 2016. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-110009- /O.CON.KSHV.FL.W.0048.160311T1730Z-000000T0000Z/ /ROKT2.1.ER.160311T1730Z.160313T0000Z.000000T0000Z.NO/ 610 PM CST WED MAR 9 2016 The flood warning continues for the Neches River At Rockland, Texas. * from Friday morning until further notice...or until the warning is cancelled. * At 500 PM Wednesday the stage was 11.9 feet. * Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Rise above flood stage by late Friday morning and continue to rise to near 29.0 feet by early Sunday morning. * Impact...Flooding to affect the subdivisions on the Neches River near and below to its confluence with the Angelina River to downstream above Steinhagen Reservoir. Secure homes for high water with travel to become difficult on access roadways. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
966 WGUS84 KSHV 100214 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 814 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-241-373-457-110214- /O.EXT.KSHV.FL.W.0048.160311T1127Z-000000T0000Z/ /ROKT2.1.ER.160311T1127Z.160312T1800Z.000000T0000Z.NO/ 814 PM CST WED MAR 9 2016 The flood warning continues for the Neches River At Rockland. * from late Thursday night until further notice...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 12.9 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by Friday morning and continue to rise to near 28.9 feet by Saturday evening. * Impact...at 28.0 feet...Water will begin to flood several secondary roadways especially in the smith's ferry community. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ 25
692 WGUS84 KSHV 101459 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 859 AM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-111459- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160313T2300Z.000000T0000Z.NO/ 859 AM CST THU MAR 10 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 830 AM Thursday The stage was 17.1 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 19.8 feet by Sunday evening then begin falling. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-111458- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T1100Z.000000T0000Z.NO/ 859 AM CST THU MAR 10 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 600 AM Thursday the stage was 18.0 feet. * Moderate flooding is occurring and major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue rising to near 20.9 feet by Tuesday morning. Additional rises remain possible thereafter. * Impact...at 21.0 feet...Fishing cabins near the river face flooding. Expect flooding similar to that experienced earlier during January of 2016. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-111458- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160312T0000Z.000000T0000Z.NO/ 859 AM CST THU MAR 10 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 815 AM Thursday the stage was 12.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 15.7 feet by early Saturday morning then begin falling. * Impact...Minor lowland flooding. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-111458- /O.EXT.KSHV.FL.W.0048.160311T0913Z-160315T2300Z/ /ROKT2.1.ER.160311T0913Z.160312T1800Z.160315T0500Z.NO/ 859 AM CST THU MAR 10 2016 The flood warning continues for the Neches River At Rockland, Texas. * from late tonight to Tuesday evening...or until the warning is cancelled. * At 800 AM Thursday The stage was 20.6 feet. * Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 29.6 feet by Saturday early afternoon. The river will fall below flood stage by early Tuesday morning. * Impact...Expect small communities near and below the confluence of the Neches and Angelina Rivers to upstream above Steinhagen Lake to become cutoff by high water with flooded access roadways. Unstilted homes face flooding as well. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
815 WGUS84 KSHV 110339 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 939 PM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-241-373-457-120339- /O.EXT.KSHV.FL.W.0048.160311T0913Z-160315T1812Z/ /ROKT2.1.ER.160311T0913Z.160312T1800Z.160315T0012Z.NO/ 939 PM CST THU MAR 10 2016 The flood warning continues for the Neches River At Rockland. * from late tonight to Tuesday afternoon...or until the warning is cancelled. * At 9:00 PM Thursday The stage was 24.4 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 29.4 feet BY Saturday early afternoon. The river will fall below flood stage by Monday evening. * Impact...at 30.0 feet...High water will flood and close several roadways especially in the smith's ferry community. Some low area homes in the smith's ferry community will also be threatened with flooding. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ 25
493 WGUS84 KSHV 111450 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 850 AM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-121450- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160313T1100Z.000000T0000Z.NO/ 850 AM CST FRI MAR 11 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 730 AM Friday the stage was 19.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 19.9 feet by Monday morning then begin falling. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-121449- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160316T1100Z.000000T0000Z.NO/ 850 AM CST FRI MAR 11 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 700 AM Friday The stage was 19.5 feet. * Moderate flooding is occurring and Major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue rising to near 22.7 feet by Wednesday morning. Additional rises remain possible thereafter. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, Texas highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-121449- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160316T1100Z.000000T0000Z.NO/ 850 AM CST FRI MAR 11 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 815 AM Friday the stage was 15.4 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 16.3 feet by Wednesday morning. Additional rises remain possible thereafter. * Impact...Expect flooding similar to that of December of 2015 and January of 2016. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-121449- /O.EXT.KSHV.FL.W.0048.000000T0000Z-160315T1547Z/ /ROKT2.1.ER.160311T2136Z.160313T0000Z.160314T2147Z.NO/ 850 AM CST FRI MAR 11 2016 The flood warning continues for the Neches River At Rockland, Texas. * until Tuesday morning...or until the warning is cancelled. * At 800 AM Friday the stage was 24.9 feet. * Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Rise above flood stage by late this Friday afternoon and continue to rise to near 29.0 feet by Sunday evening. The river will fall below flood stage by Monday afternoon. * Impact...Expect flooding to develop in the communities near and downstream from the confluence of the Angelina River and Neches River to upstream from Steinhagen Lake with flooded access roads. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
029 WGUS84 KSHV 112149 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-241-373-457-112218- /O.CAN.KSHV.FL.W.0048.000000T0000Z-160315T1547Z/ /ROKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 348 PM CST FRI MAR 11 2016 The flood warning is cancelled for the Neches River At Rockland, Texas. * At 300 PM Friday The stage was 25.1 feet. * Flood stage is 26 feet. * Forecast...The river will crest below flood stage at 25.1 feet during this Friday evening. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 11:37 AM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 9, 11:37 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CST WED MAR 9 2016
.AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/
&&
.PREV DISCUSSION... /ISSUED 1123 AM CST WED MAR 9 2016/
.DISCUSSION...
COMPLEX OF HEAVY RAIN IS NOW MAINLY CONFINED TO AREAS SOUTHEAST
OF A LINE FROM LUFKIN TEXAS TO HUTTIG AR. HOWEVER...MORE HEAVY
RAIN IS UPSTREAM TO THE SOUTHWEST ACROSS CENTRAL TEXAS AND IS
HEADING THIS WAY. A THREAT FOR SEVERE WEATHER ALSO STILL EXISTS
ESPECIALLY IN LOCATIONS THAT RECEIVE A BREAK IN THE RAINFALL WHICH
WILL ALLOW FOR SOME INSTABILITY TO BUILD. IN SHORT...WE ARE STILL
IN THE MIDDLE OF THIS EVENT AND WE WILL BE DEALING WITH HEAVY RAIN
AND FLOODING FOR SEVERAL MORE HOURS AND LIKELY INTO THURSDAY.
A QUICK ZFP WAS SENT TO REMOVE MORNING WORDING BUT NO UPDATES WERE
MADE TO THE GRIDS.
/09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
15Hazardous weather outlook, Mar 9, 12:00 PM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED MAR 9 2016 ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138- 149>153-165>167-101800- NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. 09
In the hours before
Local storm report, Mar 9, 1:23 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FLASH FLOOD 2 W DIXIE INN 32.59N 93.37W
03/09/2016 WEBSTER LA PUBLIC
ESTIMATED 2 TO 3 FEET OF WATER FLOWING
ACROSS US79 AT HATTEN ROBERTS ROAD...
&&
MDLocal storm report, Mar 9, 1:27 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 5 SW LINDALE 32.45N 95.47W
03/09/2016 SMITH TX PUBLIC
LOW WATER CROSSINGS FLOODED IN HIDEWAY... WATER BODIES
OUT OF BANKS AND SOME HOMES THREATENED
&&
EVENT NUMBER SHV1600136
25Local storm report, Mar 9, 2:04 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD HALLSVILLE 32.50N 94.58W
03/09/2016 HARRISON TX LAW ENFORCEMENT
WATER COVERS ROAD ON APPALOOSA LNE OUTH OF MAPLE A
SPRINGS CHURCH AND ORTH OF JOY LANE... CLOSED
&&
EVENT NUMBER SHV1600137
25Local storm report, Mar 9, 2:08 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 4 NE HAUGHTON 32.57N 93.46W
03/09/2016 BOSSIER LA BROADCAST MEDIA
PRINCETON ROAD AT PRINCESTON IN BOSSIER PARISH WASHED
OUT.
&&
EVENT NUMBER SHV1600138
25Local storm report, Mar 9, 2:13 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD 3 W NATCHEZ 31.67N 93.10W
03/09/2016 NATCHITOCHES LA LAW ENFORCEMENT
HIGHWAY 478 EAST OF INTERSTATE 49 IN
NATCHITOCHES PARISH IS CLOSED DUE TO HIGH
WATER...
&&
MDLocal storm report, Mar 9, 2:17 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 1 WNW MARTIN 32.10N 93.23W
03/09/2016 RED RIVER LA NWS EMPLOYEE
HIGHWAY 507...2 MILES NORTH OF
MARTIN...UNDER WATER...
&&
MDThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:18 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 27 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 6 hr |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 57 min |
| Mar 8, 9:42 PM CST | Special Weather Statement | SHV | Cherokee | 63 min |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 7 days |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 27 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Smith, Upshur, Wood | 15 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 19 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Panola, Shelby | 19 days |
| Mar 8, 10:53 PM CST | River Flood Warning | SHV | Wood | 6 days |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Shelby | 34 hr |
| Mar 9, 2:16 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 5 hr |
| Mar 9, 3:55 AM CST | Special Weather Statement | SHV | Cherokee | 50 min |
| Mar 9, 4:34 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 6 hr |
| Mar 9, 4:48 AM CST | Special Weather Statement | SHV | Gregg, Upshur | 42 min |
| Mar 9, 5:30 AM CST | Areal Flood Warning | SHV | Cherokee | 3 hr |
| Mar 9, 5:41 AM CST | Tornado Warning | SHV | Smith | 31 min |
| Mar 9, 6:38 AM CST | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 8 days |
| Mar 9, 7:12 AM CST | River Flood Warning | SHV | Upshur, Wood | 5 days |
| Mar 9, 7:14 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 7:16 AM CST | Special Weather Statement | SHV | Angelina | 44 min |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Nacogdoches, Panola, Sabine, San Augustine, Shelby | 4 hr |
| Mar 9, 8:18 AM CST | Tornado Warning | SHV | San Augustine, Shelby | 30 min |
| Mar 9, 10:18 AM CST | Areal Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Cass, Harrison, Marion | 19 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 23 hr |
| Mar 9, 12:33 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 24 hr |
| Mar 9, 4:44 PM CST | River Flood Warning | SHV | Camp, Morris, Titus | 47 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.